ICD-9 Diagnosis Code 969.5

Poison-tranquilizer NEC

Diagnosis Code 969.5

ICD-9: 969.5
Short Description: Poison-tranquilizer NEC
Long Description: Poisoning by other tranquilizers
This is the 2014 version of the ICD-9-CM diagnosis code 969.5

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 969 Poisoning by psychotropic agents

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental benperidol overdose
  • Accidental chlormezanone overdose
  • Accidental chlormezanone poisoning
  • Accidental hydroxyzine overdose
  • Accidental meprobamate overdose
  • Accidental poisoning by hydroxyzine
  • Accidental poisoning by meprobamate
  • Accidental poisoning by tranquilizers
  • Accidental tetrabenazine overdose
  • Accidental tetrabenazine poisoning
  • Anxiolytic intoxication
  • Chlormezanone overdose
  • Chlormezanone overdose of undetermined intent
  • Chlormezanone poisoning
  • Chlormezanone poisoning of undetermined intent
  • Hydroxyzine overdose
  • Hydroxyzine overdose of undetermined intent
  • Hydroxyzine poisoning
  • Intentional chlormezanone overdose
  • Intentional chlormezanone poisoning
  • Intentional hydroxyzine overdose
  • Intentional meprobamate overdose
  • Intentional meprobamate poisoning
  • Intentional tetrabenazine overdose
  • Intentional tetrabenazine poisoning
  • Poisoning by meprobamate
  • Poisoning by tranquilizer
  • Tetrabenazine overdose
  • Tetrabenazine overdose of undetermined intent
  • Tetrabenazine poisoning
  • Tetrabenazine poisoning of undetermined intent

Previous Code
Previous Code 969.4
Next Code
969.6 Next Code